# SDR UPS02239708

- Difficulty date: September 18, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rib
- Condition: Cracked
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION AND CRACK ON NR 10 VENTRAL STAIRWAY RISER LWR RIB CRACKED.  LOWER RIB WEB REMOVED IAW SRM 51-30-2.  CORROSION FOUND TO BE OUTSIDE LIMITS IAW SRM 52-00-02.  RIB WEB FABRICATED AS PER DRG NR 65-19809.  RIB WEB INSTALLED IAW SRM 51-30-02.
